# SDR USAA2010102892425

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 38,617 hours, 14,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 403 - PHX - EEL - EMERGENCY EXIT LIGHT LENS COVER MISSING AT 11C.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT LENS COVER AT 11C IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
